# SDR SIMA200417702

- Difficulty date: June 24, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N901AE
- Make and model: Saab 340B
- Aircraft serial: 340B401
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, Y, J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 3100 - DURING CRUISE FILGHT, RIGHT CHIP DETECTOR LIGHT ILLUMINATED AND WENT OUT SEVERAL TIMES.  FORTY MINUTES INTO THE FLIGHT LIGHT ILLUMINATED AND STAYED ON.  TEN MINUTES LATER A LOUD BANG WAS HEARD TOGETHER WITH OVER TEMP LIGHT COMING ON.  CHECKLIST WAS COMPLIED WITH AND AIRCRAFT WAS LANDED WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED NR 2 ENGINE.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
